# SDR ASAA2013122412230

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,876 hours, 7,765 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NO SATCOM PROMPT ON CDU AFTER POWER TRANSFER.  ACFT GROUNDED. RESOLVED IAW FIM REF 23-15-00-23-801, PARA (4) RESET SATCOM BREAKER P18-2 GRID D14. OPS CKS GOOD SATCOM PROMPT RETURNED.
